Periodic discrete conformal maps

U Hertrich-Jeromin, I McIntosh, P Norman, F Pedit

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)129--153
Number of pages25
JournalJournal Fur Die Reine Und Angewandte Mathematik
Volume534
Publication statusPublished - 2001

Cite this

Hertrich-Jeromin, U., McIntosh, I., Norman, P., & Pedit, F. (2001). Periodic discrete conformal maps. Journal Fur Die Reine Und Angewandte Mathematik, 534, 129--153.

Periodic discrete conformal maps. / Hertrich-Jeromin, U; McIntosh, I; Norman, P; Pedit, F.

In: Journal Fur Die Reine Und Angewandte Mathematik, Vol. 534, 2001, p. 129--153.

Research output: Contribution to journalArticle

Hertrich-Jeromin, U, McIntosh, I, Norman, P & Pedit, F 2001, 'Periodic discrete conformal maps', Journal Fur Die Reine Und Angewandte Mathematik, vol. 534, pp. 129--153.
Hertrich-Jeromin U, McIntosh I, Norman P, Pedit F. Periodic discrete conformal maps. Journal Fur Die Reine Und Angewandte Mathematik. 2001;534:129--153.
Hertrich-Jeromin, U ; McIntosh, I ; Norman, P ; Pedit, F. / Periodic discrete conformal maps. In: Journal Fur Die Reine Und Angewandte Mathematik. 2001 ; Vol. 534. pp. 129--153.
@article{cb0afca5c6b34f289c31c6c587b7d372,
title = "Periodic discrete conformal maps",
author = "U Hertrich-Jeromin and I McIntosh and P Norman and F Pedit",
year = "2001",
language = "English",
volume = "534",
pages = "129----153",
journal = "Journal Fur Die Reine Und Angewandte Mathematik",
issn = "0075-4102",
publisher = "De Gruyter",

}

TY - JOUR

T1 - Periodic discrete conformal maps

AU - Hertrich-Jeromin, U

AU - McIntosh, I

AU - Norman, P

AU - Pedit, F

PY - 2001

Y1 - 2001

M3 - Article

VL - 534

SP - 129

EP - 153

JO - Journal Fur Die Reine Und Angewandte Mathematik

JF - Journal Fur Die Reine Und Angewandte Mathematik

SN - 0075-4102

ER -